advertisement
Question
Posted by: Motlalentwa | 2010-07-22

Skin Rash

I have developed an itching skin rash all over my body except on my face, I have been to dotors and pharmacists but the medication given take it away temporary and as soon as I stop using it, i comes back again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Motlalentwa
It sounds to me like it may be an allergy - see if you can identify any possible causes (foods, vaseline, body creams, soaps or washingpowder) Switch to using green sunlight soap for washing clothes and something like white Dove soap to bath with. You can use UEA ( aqeous cream) as a body lotion. Get a long acting antihistamine like Loratidine and take every night for a few weeks. I hope this will help
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-07-22

Hallo Motlalentwa
It sounds to me like it may be an allergy - see if you can identify any possible causes (foods, vaseline, body creams, soaps or washingpowder) Switch to using green sunlight soap for washing clothes and something like white Dove soap to bath with. You can use UEA ( aqeous cream) as a body lotion. Get a long acting antihistamine like Loratidine and take every night for a few weeks. I hope this will help
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement